Journal of the Mathematical Society of Japan

Geometrical operations of Whitehead groups

Mitsuyoshi KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 21, Number 4 (1969), 523-542.

Dates
First available in Project Euclid: 4 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259942993

Digital Object Identifier
doi:10.2969/jmsj/02140523

Mathematical Reviews number (MathSciNet)
MR0251738

Zentralblatt MATH identifier
0199.58404

Subjects
Primary: 57.10

Citation

KATO, Mitsuyoshi. Geometrical operations of Whitehead groups. J. Math. Soc. Japan 21 (1969), no. 4, 523--542. doi:10.2969/jmsj/02140523. https://projecteuclid.org/euclid.jmsj/1259942993


Export citation